# SDR SIMA1082

- Difficulty date: April 17, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Elbow
- Part number: 9303688100
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - FLT 3696 - LEFT BLEED AIR LEAK CAME ON IN FLIGHT.  PERFORMED QRH PROCEDURES LIGHT FAILED TO GO OUT.  PERFORMED FLIGHT SHUT DOWN ON LEFT ENIGNE.  LIGHT WENT OUT ONCE ENGINE WAS SHUTDOWN.  FOUND LINE ELBOW SUPPLY TO AMC BAD.  REMOVED AND REPLACED ELBOW AND OPS CHECK GOOD IAW AMM 36-11-00.  (M)
